# SDR UPS06447966

- Difficulty date: August 18, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1356610
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER STOP FTG BROKEN.  R1 DOOR FWD LOWER STOP FTG REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
